# SDR ASAA2025022556270

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 31,253 hours, 10,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501401
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS L2 DOOR DIFFICULT TO OPEN. GROUNDED - YES. REMOVED AND REPLACED AFT ENTRY DOOR SNUBBER REF AMM 52-13-51. LUBED HINGE ARMS & GUIDE PLATE TRACKS REF AMM 12-15-12. DOOR OPENS AND CLOSES NORMALLY.
